MAUDE Adverse Event Report: UNOMEDICAL A/S SILHOUETTE PARADIGM; UNO COMFORT SHORT 60/13 PCC MINI

UNOMEDICAL A/S SILHOUETTE PARADIGM; UNO COMFORT SHORT 60/13 PCC MINI
Model Number MMT-381
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united states.
 
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that patient faced occlusion at the tubing event on (b)(6) 2024.Patient changed supplies as necessary and resumed insulin therapy.No further information available.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Revision 21 of procedure (b)(4), a child investigation is not required to document the device history record (dhr) review for a type 2 reportable complaint.However, the child was created to allow the parent record to advance to review and summary.Since it was created, the dhr review was documented within the child.Complaint investigation results: a complaint investigation has been initiated under complaint investigation child record (b)(4).The batch 6000120, in question was manufactured at the reynosa site.Dhr review: the lot 6000120 was manufactured according to the work instruction (wi) version 14 and manufactured in the machine multivac 10 on 10/mar/2023, with a total of (b)(4) units.Glue-tubing lot: the lot 4c00324 was manufactured according to the wi version 61 and manufactured in the machine sc05 and sc06 on 08/mar/2024, with a total of (b)(4) units.Glue-tubing lot: the lot 3c01167 was manufactured according to the wi version 50 and manufactured in the machine lc02 on 10/mar/2023, with a total of (b)(4) units.Review of the dhr showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified related to the malfunction reported, no maintenance events were recorded.Conclusion summary of complaint investigation: as a result of the following: no non-conformance (nc) raised during production related to complaint code, no further actions are required.This complaint will not require further root cause investigation nor corrective and preventive action (capa) plan.Therefore, this issue will be monitored through the post market surveillance activities.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
SILHOUETTE PARADIGM
Common Device Name
UNO COMFORT SHORT 60/13 PCC MINI
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key20862391
Report Number3003442380-2024-13211
Device Sequence Number12917333
Product Code FPA
UDI-Device Identifier05705244008588
UDI-Public05705244008588
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/06/2026
Device Model NumberMMT-381
Device Lot Number6000120
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2024
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown